# SDR ASAA2013093096080

- Difficulty date: September 30, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 13,311 hours, 4,074 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: Illuminated
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED.  FAULT LOGGED AS THIS SIDE TCV FAILURE.  PERFORMED BITE TEST REF MM TASK 21-61-00-700-806-002, NO FAULTS LOGGED, RESET CONTROLLER.  RERAN BITE TEST 2 MORE TIMES, NO FAULTS LOGGED.
